# SDR AALA2018060549036

- Difficulty date: June 1, 2018
- Submitted: June 6, 2018
- Operation: Air carrier
- Aircraft: N9002U
- Make and model: Airbus A319-115
- Aircraft serial: 5698
- Aircraft time: 13,451 hours, 6,504 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Slide Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR  AFT LEFT SLIDE LIGHT INOPERATIVE AND MISSING THE LENS.  REINSTALLED AFT LEFT DOOR SLIDE ARMED LIGHT LENS.
